# SDR REXA2014022800249

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 25,889 hours, 23,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY LIGHTING ON FLOOR BY SEAT 1C NEEDS TO BE SECURED.  SECURED FLOOR LIGHTING BY SEAT 1C AS REQUIRED.
